# SDR TWRA9652

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3001481A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND EMERGENCY EGRESS LIGHT ON 4L MED UPPERBUSTLE INOPERATIVE.  REMOVED AND REPLACED 4L MED UPPER BUSTLE LGIHTASSEMBLY.  OPS CHECK OK.(M)
